Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Remarks on Dirichlet and Neumann Eigenvalues

Leonid Friedlander
American Journal of Mathematics
Vol. 117, No. 1 (Feb., 1995), pp. 257-262
DOI: 10.2307/2375044
Stable URL: http://www.jstor.org/stable/2375044
Page Count: 6
  • Read Online (Free)
  • Download ($24.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Remarks on Dirichlet and Neumann Eigenvalues
Preview not available

Page Thumbnails

  • Thumbnail: Page 
257
    257
  • Thumbnail: Page 
258
    258
  • Thumbnail: Page 
259
    259
  • Thumbnail: Page 
260
    260
  • Thumbnail: Page 
261
    261
  • Thumbnail: Page 
262
    262